Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata: ``Algebraic combinations of exponentials'' [Trans. Amer. Math. Soc. 31 (1929), no. 4, 654-679; 1501505]


Author: J. F. Ritt
Journal: Trans. Amer. Math. Soc. 32 (1930), 944
MSC: Primary 30D15
Original Article: Trans. Amer. Math. Soc. 31 (1929), 654-679.
MathSciNet review: 1500508
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D15

Retrieve articles in all journals with MSC: 30D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1930-1500508-1
Article copyright: © Copyright 1930 American Mathematical Society